Frequently bought with...
- $649$7.49earn points
What you need to help make your child feel better. Trusted by parents for over 50 years. Cough Relief, Runny, Stuffy Nose, & Itchy Throat. Diphenhydramine HCl (Antihistamine/Cough Suppressant), Phenylephrine HCl (Nasal Decongestant). Each teaspoon contains: 3 mg Sodium.
May be given every 4 hours. Do not give more than 6 doses in 2 hours unless directed by a doctor
- Use enclosed dosing cup only. Keep for use with this product only. Do not use any other dosing device. Children under 4 years of age do not use. Children 4 to under 6 years of age do not use unless directed by a doctor. Children 6 years to under 12 years of age 2 teaspoonfuls (10mL).
- Store at 20-25 degrees C (68-77 degrees F)
Child-resistant safety cap. Do not use if printed neckband is broken or missing. Warning Do not use
- In a child under 4 years of age
- In a child who is taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if the child's prescription drug contains an MAOI, ask a doctor or pharmacist before giving this product.
- With any other product containing diphenhydramine, even one used on skin
- For the purpose of making your child sleepy
Ask a doctor before the use if the child has
- Heart disease
- High blood pressure
- Thyroid disease
- Cough that occurs with too much phlegm (mucus)
- Chronic cough that lasts or as occurs with asthma
- A breathing problem such as chronic bronchitis
Ask a doctor or pharmacist before use if the child is taking sedatives or tranquilizers
When using this product
- Do not exceed recommended dosage
- May cause marked drowsiness
- Sedatives and tranquilizers may increase drowsiness
- Excitability may occur, especially in children
Stop use and ask a doctor if
- Nervousness, dizziness or sleeplessness occurs
- Symptoms do not improve within 7 days or occur with a fever
- Cough persists for more than 7 days, comes back or occurs with a fever, rash or persistent headache. These could be signs of a serious condition
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
- Itchy nose or throat
- Runny nose
- Itchy watery eyes due to hay fever
- Nasal and sinus congestion
- Cough due to minor throat and bronchial irritation as may occur with a cold
|Children's Nighttime Cough Syrup|
|Serving Size||1 Teaspoonful|
|Serving Per Container|
|Amount per Serving||%DV|
This product cannot be shipped to the following state(s):
Shipping Weight (in lbs): 0.41
Product in inches (LxWxH): 1.83x 1.86x 5.63
Item Code: 510961
Customers who bought this also bought...
- Priced Per StoreBuy 1, Get 1 50% OFF
- $599earn points
- $1199Buy 1, Get 1 FREE
- $649$7.49earn points